Hyperholomorphic rational functions: the Clifford analysis case

D. Alpay, F. M. Correa-Romero, M. E. Luna-Elizarrarás, M. Shapiro

Research output: Contribution to journalArticlepeer-review

6 Scopus citations

Abstract

We define and characterize rational hyperholomorphic functions from R n+1 into the associated Clifford algebra.

Original languageEnglish
Pages (from-to)59-78
Number of pages20
JournalComplex Variables and Elliptic Equations
Volume52
Issue number1
DOIs
StatePublished - 1 Jan 2007

Keywords

  • Cauchy–Kovalevskaya extension theorem
  • Gleason's problem
  • Mathematics Subject Classifications: Primary: 47S10
  • Rational functions
  • Realization theory
  • Secondary: 30G35

ASJC Scopus subject areas

  • Analysis
  • Numerical Analysis
  • Computational Mathematics
  • Applied Mathematics

Fingerprint

Dive into the research topics of 'Hyperholomorphic rational functions: the Clifford analysis case'. Together they form a unique fingerprint.

Cite this